# SDR AALA201912039042

- Difficulty date: November 14, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 17,079 hours, 8,000 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN ELEVATOR OUTBOARD ACTUATOR ATTACH FITTING STOP BOLT LOCKING LUG. REPAIRED FITTING PER SRM 55-26-47-300-001.
